Plan B side affects with bleeding a week later.

Patient : Hello, I had sex with my boyfriend on March 8th and I took plan b the next day on March 9th. It is exaclty a week later and I began bleeding today like my normal menstrual period. Is this normal? Should I seek medical attention?
Symptoms:  Bleeding
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: The end of the shaft of my penis is wrinkled when flaccid and when I get an erection it takes several minutes to expa...

Q: Hi I recently had quite vigorous sex with my partner. I noticed afterwards a small tear under my foreskin on the shaf...

Q: I had a small amount of blood in some discharge yesterday evening and I had intercourse with my boyfriend this evenin...

Q: Hey, so me and my girlfriend were about to have sex and and 45 minutes before I had a erections like 6 in row within ...

Q: I am 34 weeks pregnant and have grade 4 placenta previa, I have already had one heavy bleed and a hospital stay, I am...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews